# SDR IJA2004F00000

- Difficulty date: January 27, 2004
- Submitted: March 25, 2004
- Operation: Air carrier
- Aircraft: N777KU
- Make and model: Beech B90
- Aircraft serial: LJ377
- Engine: Pwa PT6A60A
- System (JASC): 3242 · Brake
- Part: Plate
- Part number: 07515500
- Condition: Broken
- Location: Lt Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING PILOT NOTICED LT BRAKE WAS SOFT.  AFTER SHUT DOWN PILOT NOTICED THAT THE LT AFT BRAKE CALIPER WAS BROKEN  IT APPEARS THAT THE LT BRAKE TORQUE PLATE LOWER AFT CALIPER ATTACH POINT BROKE WHEN THE BRAKES WERE APPLIED.
